Complutense University Library

Smoothness and Estimates of Sequences in Banach-Spaces

Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (1995) Smoothness and Estimates of Sequences in Banach-Spaces. Israel Journal of Mathematics, 89 (1). pp. 321-341. ISSN 0021-2172

Official URL: http://www.springerlink.com/content/758232444g025273/

View download statistics for this eprint

==>>> Export to other formats

Abstract

An upper bound for the order of smoothness of bump functions in Banach spaces without copy of c(0) is found in terms of lower and upper estimates of their sequences. It is also shown that every C-infinity-smooth Banach space with symmetric basis either contains c(0) or is isomorphic to l(2n) for some integer n.


Item Type:Article
Uncontrolled Keywords:Upper bound for the order of smoothness of bump functions in Banach spaces without copy of c0; lower and upper estimates; C1-smooth Banach space with symmetric basis
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16767
Deposited On:19 Oct 2012 08:27
Last Modified:19 Oct 2012 08:27

Repository Staff Only: item control page